A 26-year-old member asked:
What happens to a man with klinefelter's who takes anabolic steroid stacks such as 400mgs test-e per week and 20mgs dianabol per day?
1 doctor answer • 1 doctor weighed in
Family Medicine 52 years experience
Consultation: You need serious expert advice. You have a baseline condition that effects your natural steroid balance and you are complicating it with powerful additional steroids that will take an expert to enumerate the side effects of. I'm not sure the average endocrinologist can help, but certainly consult a doctor with experience.
5.8k viewsAnswered >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.